MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAS
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit received with no button response due to unlocked j2/lcd keypad connector.Unable to verify unexpected restart alarm and perform all functional tests, including the idle current measurement test, run current measurement test, self test, off no power test, unexpected restart error test, displacement test, basic occlusion test, occlusion test, prime/compromised force sensor system test, rewind test and excessive no delivery test due to no button response.No blank display noted.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a blank display and unexpected restart error.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated the contacts on the battery cap were not missing or damaged.Customer stated battery compartment was neither damaged nor corroded.Customer states the spring was neither damaged nor corroded.The customer was assisted with troubleshooting and display did returned back.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8534091
Report Number2032227-2019-03313
Device Sequence Number11138335
Product Code OYC
UDI-Device Identifier00613994918611
UDI-Public(01)00613994918611
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAS
Device Catalogue NumberMMT-523RNAS
Device Lot NumberA000204721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date04/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight175